L_City-of-Pueblo_SEAL_2in_rgb.jpg


NOTICE OF MEETINGS OF THE EXECUTIVE COMMITTEE

OF THE PUEBLO CITY COUNCIL

 

A MEETING OF THE EXECUTIVE COMMITTEE OF THE PUEBLO CITY COUNCIL WILL BE HELD ON JANUARY 19, 2021 COMMENCING AT 5:30 P.M. IN THE CITY COUNCIL CHAMBERS, THIRD FLOOR, CITY HALL, ONE CITY HALL PLACE, PUEBLO, COLORADO 81003. 


Executive Committee meetings are special meetings of the City Council and are informal Council meetings for the purpose of receiving information and discussion among Council Members; no official action is taken at such meetings.  The public is invited to attend, but public comment is generally not received unless otherwise noted. 


Individuals requiring special accommodation are requested to please notify the ADA Coordinator of their needs at (719) 553-2295 by noon on the Friday preceding the meeting.


THE AGENDA FOR THE EXECUTIVE COMMITTEE MEETING IS AS FOLLOWS:


AGENDA

I.

Call to Order and Welcome - Mark Aliff, Work Session Chair

1.

CITY UPDATES (5:30 P.M. - 5:40 P.M.)

PURPOSE: 
Weekly update by Chief of Staff.

CALL TO PODIUM:
Ms. Laura Solano

TIME ALLOTTED:
 
10 Minutes

SUPPORTING BACKGROUND:
Weekly update by Chief of Staff.
2.

COUNCIL COMMENTARY (5:40 P.M. - 5:50 P.M.)

PURPOSE: 
Council commentary.

CALL TO PODIUM:
Mr. Mark Aliff

TIME ALLOTTED:
 
10 Minutes

SUPPORTING BACKGROUND:
Council commentary.
3.

PEDCO ONE PUEBLO INITIATIVE (5:50 - 6:15 PM)

PURPOSE: 
Presentation to City Council. 

CALL TO PODIUM
Mr. Jeff Shaw, President - Pueblo Economic Development Corp
Mr. Steven Trujillo, President - Latino Chamber of Commerce of Pueblo

TIME ALLOTTED: 
15 Minutes - Presentation
10 Minutes - Questions

SUPPORTING BACKGROUND:
Presentation to City Council. 


4.

LEARNING SHELTER UPDATE (6:15 - 6:40 PM)

PURPOSE: 
Presentation to City Council.

CALL TO PODIUM
Ms. Roxanne Pignanelli, Government and Community Affairs Coordinator - Pueblo School District 70
Ms. Angela Giron, President/CEO - Boys & Girls Club of Pueblo County
Mr. Gregory Howell, Creative Consultant

TIME ALLOTTED: 
15 Minutes - Presentation
10 Minutes - Questions

SUPPORTING BACKGROUND:
Presentation to City Council.


5.

SET DATE FOR COUNCIL RETREAT (6:40-6:50 PM)

PURPOSE: To set date for Council retreat.

CALL TO PODIUM:
Mr. Mark Aliff, Work Session Chair
                
TIME ALLOTTED: 
10 Minutes
                   
SUPPORTING BACKGROUND:
To set date for Council retreat.
6.

HOUSING PROGRAM UPDATE (6:50 - 7:15 PM)

PURPOSE: 
Presentation to City Council. 

CALL TO PODIUM
Mr. Bryan Gallagher - Director of Housing & Citizen Services

TIME ALLOTTED: 
15 Minutes - Presentation
10 Minutes - Questions

SUPPORTING BACKGROUND:
Presentation to City Council. 
7.

CODE ENFORCEMENT UPDATE (7:15 - 7:40 PM)

PURPOSE: 
Presentation to City Council. 

CALL TO PODIUM
Ms. Karen WIllson, Manager - Code Enforcement Division

TIME ALLOTTED: 
15 Minutes - Presentation
10 Minutes - Questions

SUPPORTING BACKGROUND:
Presentation to City Council. 
II.

Topics

III.

Adjournment